# SDR ASAA2023071944118

- Difficulty date: July 19, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N984AK
- Make and model: Boeing 737-9
- Aircraft serial: 67499
- Aircraft time: 176 hours, 55 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PRESSURIZATION "AUTO FAIL" LIGHT CAME ON AT FL340 CABIN DIFT-7.8 CABIN PRESS 6500FT QRH 2.2 ACCOMPLISHED. GROUNDED - YES. ON DEFERRAL.
